Addendum to “Generalizations of Arnold’s version of Euler’s theorem for matrices”

Addendum article

References

  1. 1.
    Mazur M., Petrenko B.V.: Generalizations of Arnold’s version of Euler’s theorem for matrices. Jpn. J. Math. 5, 183–189 (2010)MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© The Mathematical Society of Japan and Springer Japan 2011

Authors and Affiliations

  1. 1.Department of MathematicsBinghamton UniversityBinghamtonUSA
  2. 2.Department of MathematicsSUNY BrockportBrockportUSA

Personalised recommendations